# SDR USAA2012121100001

- Difficulty date: December 9, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 38,611 hours, 21,562 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - RIGHT PYLON PANEL ABOVE 483AL HAS CRACK APPROX 2.5 INCHES.  REPLACED RIGHT PYLON PANEL ABOVE 483AL IAW A319 AMM 54-56-11.
